JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • ON MINIMALITY IN PSEUDO-BCI-ALGEBRAS
  • Kim, Young-Hee ; So, Keum-Sook ;
  • Communications of the Korean Mathematical Society, volume 27, issue 1, 2012, Pages 7~13
  • DOI : 10.4134/CKMS.2012.27.1.007
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • DUALS OF ANN-CATEGORIES
  • Hanh, Dang Dinh ; Quang, Nguyen Tien ;
  • Communications of the Korean Mathematical Society, volume 27, issue 1, 2012, Pages 23~36
  • DOI : 10.4134/CKMS.2012.27.1.023
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • DISCRETE DUALITY FOR TSH-ALGEBRAS
  • Figallo, Aldo Victorio ; Pelaitay, Gustavo ; Sanza, Claudia ;
  • Communications of the Korean Mathematical Society, volume 27, issue 1, 2012, Pages 47~56
  • DOI : 10.4134/CKMS.2012.27.1.047
  • Abstract(view)
PDF Download(new window)
7
  • ON COMMUTING GRAPHS OF GROUP RING ZnQ8
  • Chen, Jianlong ; Gao, Yanyan ; Tang, Gaohua ;
  • Communications of the Korean Mathematical Society, volume 27, issue 1, 2012, Pages 57~68
  • DOI : 10.4134/CKMS.2012.27.1.057
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • REMARKS ON CS-STARCOMPACT SPACES
  • Song, Yan-Kui ;
  • Communications of the Korean Mathematical Society, volume 27, issue 1, 2012, Pages 201~205
  • DOI : 10.4134/CKMS.2012.27.1.201
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)